# SDR UPS05M44875

- Difficulty date: July 10, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Failed
- Location: Nr 3 Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID R FAIL W/SUBSEQUENT DEACTIVATION OF NR 3 BRAKE.  LANDING ROLL REQUIRED EXCESSIVE BRAILING WITH SHUDDER FAVORING RIGHT SIDE.  REMOVED AND REPLACED NR 3 BRAKE SYS A/S VLV.  PERFORMED ANTI SKID SYS OPS TEST ON 10 BRAKES BOTH SYS.  A/S TEST NORMAL.
